# SDR TWAA9906501

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Shorted
- Location: Oxygen Syst
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

AT 20,000 FT THE PSU OXY MASKS DROPPED ON THE LEFT SIDE OF CABIN.  THERE WAS NO REASON FOR THEM TO HAVE DROPPED.  FOUND WIRE W638K20 OF OXYGEN MASK CIRCUIT BREAKER SHORTED INTO FWD LAV PUMP 115 VOLT WIRES UNDER THE FORWARD LAVATORY.  REPAIRED WIRING UNDER THE FWD LAV CABINET.  CHECK-C 2-22-99 MCI.
